MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿ HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿ HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502250
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2018-01788 for the zero tip¿ stone retrieval basket and manufacturer report# 3005099803-2018-01661 for the navigator ureteral access sheath.It was reported to boston scientific corporation that a navigator ureteral access sheath was used in the ureter during a ureteroscopy with laser lithotripsy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the zero tip basket was used in conjunction with a ureteral access sheath to capture and remove a stone from the ureter.An attempt to remove the basket with the stone captured through the use of the access sheath was done; however, the basket with the captured stone got stuck in the access sheath.The physician tried to pull the basket out of the access sheath but the attempt was not successful.It was also reported that the stone was too big.The basket with the captured stone, and the access sheath were pulled out from the patient altogether.Once outside the patient, the physician then pulled the basket with the captured stone out of the access sheath successfully.The access sheath was intact but the coating was found peeled off.The procedure was completed with another navigator ureteral access sheath and zero tip basket.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
NAVIGATOR¿ HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7568568
Report Number3005099803-2018-01661
Device Sequence Number16772979
Product Code FED
UDI-Device Identifier08714729837992
UDI-Public08714729837992
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K122649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Model NumberM0062502250
Device Catalogue Number250-225
Device Lot Number21708541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR